# SDR DALA2016103107958

- Difficulty date: May 23, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 44,044 hours, 30,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 609
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X 44 AT BS 609.  THE SEAT TRACK WAS REPAIRED IAW SRM 51-10-04 AND 53-20-52 FIG.201.
